# SDR DALA2023112209635

- Difficulty date: September 28, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 72,500 hours, 27,261 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2991790) MODIFIED SEATS BY ACCOMPLISHING VA 100326 REV IR IN CONJUNCTION WITH AA 2520-02018.
